# SDR CAL960094

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16808
- Make and model: Doug DC-9-82
- Aircraft serial: 49262
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 570-695
- Part time: 36,783 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - INSPECTION FOUND CORROSION ON FLOOR SUPPORT TRACK IN CENTER CARGO COMPARTMENT BETWEEN BS 570-695, LBL 20.  THE CORRODED AREA WAS CUT OUT AND A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-1-0.  (M)
